20th - 21st Feb 2017
LINX96 will take place at the Congress Centre in London on Monday 20th and Tuesday 21st February 2017.
Please visit the venue guide for information on the location of the main meeting itself.
Registration & Attendee List
Registration for LINX96 is available to members only. If you are not a LINX member and wish to attend please email us at firstname.lastname@example.org where your request will be considered.
The event agenda will be published shortly. The basic overview of the event is as follows:
- It is a standard day and a half meeting with a Social on the Monday evening.
- Members are encouraged to provide lightning talks on their networks with these often taking place before a refreshment or lunch break.
- Registration opens at 1200 with tutorial sessions planned from 1030 in the morning - details to follow.
- Wireless connectivity plus a light lunch and refreshments will be available from late morning.
- The meeting commences at 1330 with day one closing at approximately 1830.
- Drinks will be available from 1800 until 1900
- On day two (Tuesday) refreshments will be available from 0930 in readiness for a 1000 meeting start.
- The even will close at around 1630.
|10:30 AM||Optional Tutorial Session
The presentation is based on various active prevention / mitigations of potential attacks to your web infrastructure. In recent analysis report it is estimated that one in three web infrastructure hits is by malicious traffic.
So, How can we minimise these attacks from completing their intend action?
Defend your web site and backend systems by employing 'Allways-on' counter measures such as SQL prevention techniques, cookie tampering, ACL's, header masking, flood prevention, session exhaustion, Geo data, and many more.
However, should an attack be successful, what should you do? Do you need to mitigate everything!
|12:00 PM||Registration Opens
Light lunch and refreshments plus free wireless connectivity available
|13:30 PM||Welcome & round-the-room introductions||All|
|13:35 PM||Meeting Start
- Housekeeping & agenda bashing
- Review of LINX95 Minutes (Monday)
- Promotion of the sponsors
|13:45 PM||LINX CEO's Quarterly Report
inc. discussion on routeservers which will continue in LINX Technology update (Part 1)
|14:25 PM||Platinum Sponsor Presentation: Corero Network Security
The DDoS Dichotomy
Distributed Denial of Service (DDoS) attacks are affecting all sectors of the global economy, including Government and commercial organisations. Although DDoS is currently best known for huge bandwidth consuming attacks, and regularly catching the headlines for doing so, the vast majority of DDoS attacks are so short, and low-volume, that they often go unnoticed as the source of the disruption they cause. This may not seem like a big deal, but this session will illustrate the very real and urgent dangers of Dark DDoS' attacks that are no doubt already infiltrating your customer's networks.
|14:55 PM||LINX Technology (Part 1):
- LINX Operations and Projects update
- Transmission Network / DCI update
|Mike Hellers & Bartek Raszczyk|
|15:25 PM||30 minute refreshment break||-|
|15:55 PM||Public Affairs update (Part 1)||Malcolm Hutty|
|16:30 PM||Member Talk: BT
Update on G.fast
|16:55 PM||Reflections on first year on LINX Board||Simon Woodhead|
|17:25 PM||LINX Governance session
inc. proposed changes, AGM and board elections
|18:25 PM||Day 1 round up
What have we learned, call for any last comments etc
|18:30 PM||End of day one of LINX96
Social commences with drinks at the Congress until 7:00pm
|19:00 PM||LINX96 Evening Social Event (Sponsored by Volta)
The evening social will be held at venue to be announced and is free to attend to all delegates who attend the LINX96 event in person. (7:00pm - 11:00pm)
|09:30 AM||Registration Opens||-|
|10:00 AM||Welcome & round-the-room introductions||All|
|10:05 AM||Meeting Start
- Housekeeping & agenda bashing
- Review of LINX95 Minutes (Tuesday)
- Promotion of the sponsors
|10:15 AM||LINX Technology (Part 2):
- CTO update
- LON2 update
|Richard Petrie & Flemming Heino|
|10:45 AM||Gold Sponsor Presentation:Alternative Networks
Leveraging high-frequency telemetry and analytics in the WAN
|11:00 AM||Silver Sponsor Presentation: Cumulus
Automation is more than rapid network deployment
This talk will discuss how automation tools such as Ansible, Puppet and Chef help Network Operations teams, simplify tasks and allow device count to grow without scaling headcount.
|11:10 AM||Member Talk: Andrews & Arnold
Is the industry is moving towards "Internet Access being a utility"?
In this talk Adrian Kennard will cover subjects such as universal service obligations and compensation for failures. The industry needs to have a far more comprehensive definition of the "service" it sells and the meaning of what a fault is.
|11:30 AM||20 minute coffee break||-|
|11:50 AM||Guest IXP Presentation: NIX (Oslo, Norway)||Kjetil Otter Olsen|
|12:15 PM||Draft IDR Shutdown, what you should know about it||Thomas Mangin|
|12:25 PM||Working with Akamai to improve HTTP(S) traffic flows||Thomas Mangin|
|12:40 PM||Member Lightning Talk: Metronet UK
|12:50 PM||RIPE Policy update||Nigel Titley|
|14:00 PM||Afternoon session starts||-|
|14:05 PM||Member talk: SugarNet||Oliver Helm|
|14:30 PM||Extraordinary General Meeting,
See the EGM FAQ and details of How to vote.
|14:40 PM||LINX Product and Regional Exchange update
Thoughts on future LINX products for members including a detailed explanation of IXP Reseller
|15:05 PM||LINX Technology (Part 3)
NOC update including feedback on the first two months and an outlook of what is to come
|Anne Bates & Mike Hellers|
|15:30 PM||10 minute comfort break||-|
|15:40 PM||Developing IXScotland
|16:05 PM||Public Affairs update (Part 2)||Malcolm Hutty|
|16:35 PM||Day 2 round up
What have we learned, call for any last comments and feedback form filling for a chance to win accommodation at LINX97
|16:40 PM||End of day two of LINX96||-|
LINX has been webcasting its meetings since LINX41 held in May 2003. If you are unable to attend a LINX meeting for any reason the webcast is a great way to stay involved. The stream can be accessed by members only via an authenticated link on this website on the day of the meeting. The image quality is excellent and you can be involved in discussions via the IRC channel during the event.